Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    When posting..please read
    avatar
    Chris_WebMD_Staff posted:
    When visiting these boards, please remember that other members here shares their own experiences. What works for some may not work for you. What is meant as advice, should never be taken as a diagnose.

    I will remind members to share your experiences in such a way that it does not come off as a diagnoses or a must do.

    Thank you all for understanding.

    Expert advice can be sought from Dr. Goldberg here, but never a diagnoses.

    I hope that helps.
    Was this Helpful?
    24 of 30 found this helpful
    Reply
     
    avatar
    snowyowl33 responded:
    Bummp... thanks for the post Chrissy.... hugs
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
     
    avatar
    melly2210 responded:
    Chrissy,

    If I ever come off sounding like that, just kick me in my big ole butt....ok???
    Hope is that thing with feathers that perches in the soul and sings the tune without the words and never stops... at all. ~Emily Dickinson
     
    avatar
    snowyowl33 responded:
    ummmm Chrissy... as there another post from you that was sort of like this one before or am I still in need of more coffee....
    Beginning to wonder here... I went looking for one, and now can't find one..... hummmm... Snowy walks over to the coffee pot and pours herself another one...
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
     
    avatar
    bpcookie replied to snowyowl33's response:
    I was wondering the same thing. I cant find the other one. Is there board problems again?
    I can't be bothered with a cell phone in my car....I am too busy making finger gestures at everyone!!!-Maxine
     
    avatar
    snowyowl33 replied to bpcookie's response:
    Hey Cookie hon,

    I've been having a few problems today and yesterday.. not all the posts show up when I try to read a thread... weird...but then it usually goes away after a bit.. *shrug*

    Hugs!
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
     
    avatar
    BeeRJ replied to snowyowl33's response:
    As long as the coffee doen't dis appear too.
    cloudvisions.blogspot.com
     
    avatar
    snowyowl33 replied to BeeRJ's response:
    Coffee DISAPPEAR????????....... .....eeeks!
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama
     
    avatar
    bpcookie replied to snowyowl33's response:
    ooohhhhh, ok. So, do the posts disappear and then reappear? Or do they just disappear all together?
    I can't be bothered with a cell phone in my car....I am too busy making finger gestures at everyone!!!-Maxine
     
    avatar
    snowyowl33 replied to bpcookie's response:
    mine disappear and then when I click on refresh, sometimes they reappear.. it's just weird... only happens sometimes. I know Maggiepie has had the same problem on occasion *shrug*
    People take different roads seeking fulfillment and happiness. Just because they're not on your road doesn't mean they've gotten lost. Dalai Lama


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.